DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10839

Title: On fuzzy neighborhood rings
Authors: . Ahsanullah, T. M. G
. Ganguly, S
Keywords: a ring structure
a fuzzy neighborhood
Issue Date: 1990
Publisher: International J. Fuzzy Sets and Systems
Citation: 34(1990), 255-260
Abstract: We introduce the concept of fuzzy neighborhood rings. We give necessary and sufficient conditions for a ring structure and a fuzzy neighborhood system to be compatible. We also give necessary and sufficient conditions for a prefilter to be a neighborhood prefilter of 0 in a fuzzy neighborhood rings. The notion of bounded fuzzy set is introduced in fuzzy neighborhood rings and some results in this context are provided.
URI: http://hdl.handle.net/123456789/10839
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
15.docx11.77 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback